# SDR EIA2000027

- Difficulty date: July 16, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

JFK - AFTER TAKEOFF, NR 4 ENGINE LOST OIL QTY AND PRESSURE.  ACCOMPLISHED IN FLT SHUTDOWN.  ENGINE SHUTDOWN WITH APPROX 1 GAL OIL AND 20 PSI PRESSURE 20 SECONDS AFTER PRESS DROP, WINDMILL 8 MIN.  RAN NR 4 ENGINE AT IDLE COULD NOT FIND OIL LEAK.  DRIVE SEAL CHECK PERFORMED, DID NOT FIND OIL LEAK.  REPLACED NR 4 ENGINE.  (M)
